# SDR AALA201507159009

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 17,342 hours, 11,860 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0475
- Condition: Faulty
- Location: R2 Door
- Part time: 17,123 hours, 9,917 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DOES NOT ARM OR DISARM PROPERLY.  R & R AFT RT SERVICE DOOR SLIDE IAW JC 43L00052001.
